American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46M35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] James H. Bramble. Interpolation between Sobolev spaces in Lipschitz domains with an application to multigrid theory . Math. Comp. 64 (1995) 1359-1365. MR 1308447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James H. Bramble and Ridgway Scott. Simultaneous approximation in scales of Banach spaces . Math. Comp. 32 (1978) 947-954. MR 501990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1